PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 9--17 (1994)
On certain divisor functions in short intervals
Aleksandar Ivi\'cKatedra Matematike RGF-a, Universiteta u Beogradu, Djusina 7, Beograd, Yugoslavia
Abstract: An asymptotic formula for the integral of the summatory function of $f(n)$ in short intervals is obtained, where $f(n)$ represents a certain divisor function. In particular $f(n)$ can be the characteristic function of the set of $k$-free or $k$-full numbers.
Keywords: Divisor functions, squarefull and squarefree numbers, slowly varying functions
Classification (MSC2000): 11N37; 26A12
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts